# SDR 99ZZZX2909

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TFE7313
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Condition: Worn
- Location: Compressor
- Part time: 1,224 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD STAGE LP TURBINE RUBBED AFT SIDE OF 3RD STAGE LPT STATOR SEAL.  ENGINE TSN:  5,402.6 HOURS.  CSN:  3,565.  PART TC:  1,057.
